MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 6900PTFX
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 29mm 6900ptfx mitral valve underwent a valve-in-valve procedure after an implant duration of 11 years, 7 months due to stenosis.The patient presented with heart failure.The procedure was initially performed with a 29mm 9600tfx transcatheter valve however, the surgery was aborted and the transcatheter valve was not implanted in the patient.The patient was in stable condition post procedure and being evaluated for septal alcohol ablation.Per reporter, the procedure was initially performed with a 29mm 9600tfx transcatheter valve.The surgical team attempted to perform a lampoon procedure; however, it was determined that the anterior mitral leaflet (aml) was not successfully lacerated.The team decided to abort the surgery after 4.5 hours and evaluate the patient for septal alcohol ablation.The patient was in stable condition post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections d4 (expiration date), h4, h6 (investigation findings, investigation conclusions).Svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Svd commonly occurs with a considerably increased rate after 10 years.Prior investigations and extensive literature review have shown that it is predominantly related to patient factors and implant duration rather than to manufacturing issues.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is patient factors, including an implant duration of 10 or more years.The subject device is not available for evaluation as it remains implanted in the patient.A device history record (dhr) review is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.H11: corrected data: corrected section h6 (type of investigation).
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b3, b5, h6 (health effect - impact code).
 
Event or Problem Description
It was reported that a patient with a 29mm 6900ptfx mitral valve underwent a valve-in-valve procedure after an implant duration of 11 years, 7 months due to stenosis.The patient presented with heart failure.The procedure was initially performed with a 29mm 9600tfx transcatheter valve however, the surgery was aborted and the transcatheter valve was not implanted in the patient ((b)(6) 2025).The patient was in stable condition post procedure and being evaluated for septal alcohol ablation.The valve-in-valve procedure was later performed with a 29mm 9600tfx transcatheter valve ((b)(6) 2025).Per the rep, the procedure was initially performed with a 29mm 9600tfx transcatheter valve (10/20/25).The surgical team attempted to perform a lampoon procedure, however, it was determined that the anterior mitral leaflet (aml) was not successfully lacerated.The team decided to abort the surgery after 4.5 hours and evaluate the patient for septal alcohol ablation.The patient was in stable condition post procedure.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23512057
Report Number2015691-2025-09166
Device Sequence Number18611212
Product Code DYE
UDI-Device Identifier00690103163605
UDI-Public(01)00690103163605(17)151114
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2015
Device Model Number6900PTFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/05/2025
12/16/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/15/2025
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexFemale